# SDR 9519719920

- Difficulty date: December 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942N
- Make and model: Doug DC-9-32
- Aircraft serial: 47459
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND LEFT EMERGENCY FLOOR LIGHTS, ROWS 1-4, INOPERATIVE.  REPAIRED ELECTRICAL CONNECTOR ON SERVICE DOOR EXIT LIGHT ASSEMBLY.  OPERATIONAL CHECK GOOD.
